# SDR AALA202201049313

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE, TOP ROW 2ND NUT PLATE RECEPTACLE MISSING. **SUPPLEMENTAL REPORT FOR AALA202112309313: INSTALLED NEW NUT PLATE RECEPTACLE PER SRM 51-41-11. ** (CLOSED)
